# SDR AU510001445

- Difficulty date: September 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 2751501XX
- Condition: Failed
- Location: Mlg
- Part time: 17,019 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RH MAIN LANDING GEAR STRUT CYLINDER FAILED IN AREA OF LOWER YOKE/PISTON RETAINING RING GROOVE. STRUT COLLAPSED DURING LANDING. SEE ATTACHMENTS FOR PHOTOGRAPHS OF DEFECT. (OTHER CAUSE: UNKNOWN ) (CASA# 510001445)
